# SDR SWAA2023012681892

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727a-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TIE DOWN AT RBL 14 BS 727A; BS 727B; BS 727D; BS 747.<[01] UPDATE STEPS 1-4;[02] ACB CARGO TRACK REPLACEMENT IS DOCUMENTED ON CUSTOMER CARD #TTG8Q00GNCNG; DUE TO CRACK FOUND ON BS727E RBL14;[03] VERIFIED CORRECTIVE ACTION 1 AND 2. VERIFIED MEASUREMENT TABLE
